# SDR CA030314003

- Difficulty date: March 13, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,329 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70061H000A154A
- Condition: Wrong Part
- Location: Hyd System
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN UNSCHEDULED INSPECTION IN FORWARD TRANSMISSION DECK AREA,  IT WAS DISCOVERED THAT A HYDRAULIC PRESSURE LINE FROM PUMP TO FILTER HOUSING APPEARED TO BE STRESSED AT HYDRAULIC FILTER FITTING. IT WAS REVEALED UPON INVESTIGATION OF HOSE ASSY, P/N WAS INCORRECT AND LENGTH WAS TOO SHORT. IT WAS ALSO FOUND THAT IN ORDER FOR THIS PARTICULAR HOSE TO BE INSTALLED AN OVERSIZED MS21919WDG CLAMP WAS INCORPORATED. CORRECT P/N ASSYS ARE FOUND IN BELL IPC FOR THE 206 A/B SERIES.
